# SDR UALA2009110403417

- Difficulty date: October 31, 2009
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 39,616 hours, 11,052 cycles
- Engine: Pwa PW4056
- Engine time: 65,935 hours, 12,132 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: PW566R
- Part serial: 724637
- Condition: Bent
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG BLADE 17 BENT ABOVE MIDSPAN SHROUD.  REPLACED BLADES 17 AND 36 WITH A MATCH SET OF BLADES.
